Search the Community
Showing results for tags 'straterra'.
The search index is currently processing. Current results may not be complete.
Sup guys, I"ve been taking luvox, klnopin, and lamictal for Chronic Depersonalization and Derealization since 2009. This year I decided to try some stimulants to help with my dissociation. Adderal and Ritalin helped but caused pain. So...I recently went down on my luvox by 50mg for 7 days (I take 150 daily so I dropped to 100, skipped the afternoon dose), then the plan was to try straterra if no withdrawal type symptoms persist. I tried the straterra - and ever since I've had nothing but racing thoughts, mania, songs playing in my head, etc. So I stopped the straterra (obviously) after 2 days, and went back up on my luvox (I didn't think that the luvox was the problem - but i wanted to get back to where I was which was VERY VERY manageable) and I'm far from that right now. Despite re-starting my luvox, I'm still having mania and anhedonia like symptoms. No pleasure, etc.... I'm hoping that this will just take some time to pass. I'ts been a week since I've gone back to my regular Luvox dosage and I still don't feel the same. When I can focus and stay on point I'm okay...but otherwise the thoughts wreak havoc and I'm really not excited or looking forward to anything! I think the combination of going down, trying something new, etc. has just wreaked havoc with my brain and I have to get my chemistry right. I know Luvox is also a very hard drug to come off due to its short half life, so perhaps its the decrease in my Luvox symptoms that caused this? Or Straterra? IDK. Any thoughts?
Sup guys, I've had a diagnosis of Chronic Depersonalization and Derealizaiton Disorder since 2008. Since that time I've been on a steady regimen of Luvox, Klonopin, and Lamictal (which is recommended by the University of London for Chronic DP) - since that time I've been pretty stable. But in the best interest of trying to improve some things I've lowered my klonpin and lamictal successfully. I recently tried Adderal - which helped dramatically with my motivation, apathy, and keeping me away and not so sedated. But it exacerbated a facial pain syndrome I have. Next up was Ritalin - I felt great - not euphoric - but I just generally felt good- not depressed, motivated, and up all day for the first time in years. It also kept my ruminations and Depersonalization at bay. But again, anything that stimulates your central nervous system will exacerbate nerve pain - so I had to stop. My pdoc and I came up with a plan to - a) Lower my luvox (I currently take 150mg) so lower 50mg for 7 days - if I have no symptoms (which I didn't) begin using Straterra (to try) and see if it provides a similar benefit to the ritalin. I tried the Straterra - lasted 2 days. I experienced exacerbation of what I think is mania - I've never been compulsive - only a lot of ruminations. But now I"m having songs playing constantly in my head, conversations going over and over in my head, drifting off into space, and so on. A few days after stopping the straterra I went back up on my Luvox to the 150mg dosage (I had been down to 100mg for 9 days) even though I don't think Luvox was the culprit, I figured I need to have a reference point to get back to - I have been on this regimen for years - since 2012 at least - so I know how I felt and have a reference point. Since going back to 150 mg of Luvox I feel slightly better but I'm not where I was. Its been a week. Since I've never stopped the Luvox the 50mg should have gone straight into my system? Why isn't it working? And if (and I"m assuming given what i've been thru with psychiatry) that straterra and luvox can have these affects - how long will it last to get back to normal. Anyone have simliar experiences?
Has anyone experienced headaches after stopping straterra? If so, how long did it last? Thanks.
Hi. I'm sorry this is long. My question is at the end... I just switched from Strattera (non-stimulant ADHD medication) & 175 mg Effexor XR to 100 mg Pristiq. (Why? My new psychiatrist thought that Pristiq would reduce the Effexor side-effects (reduced libido, weight gain) and improve my mood. Effexor had initially improved my mood. After 5 months, I didn't think that the Strattera was doing anything for me; psychiatrist plans to add new ADHD medication in April after the transition from Effexor to Pristine.) I'd experienced Effexor withdrawal effects in the past, after 1-2 missed doses, but the doctor didn't think that the Effexor withdrawal would be a big deal now because Pristiq is so similar. As prescribed, the first week I went down to 75 mg Effexor XR and started 50 mg Pristiq. The first few days were ok (no brain zaps). Mild headache. Relief that I didn't feel worse. Day 4 I noticed that I was extremely anxious, scatter-brained, impulsive, and emotional. I don't know how much was a horrible PTA meeting i attended, and how much my symptoms made the meeting worse (I mean, SOMEONE had to tell the school principal that she was way out of line, or at least, I did...). I also had PMS; and I'm 45. That's a bad combo. Day 5 I was terribly down. Day 6 I had a unprecedented severe headache. Shut the curtains and stayed under the covers with ice. The headache became milder that evening. I've continued to have headaches ever since, ranging from mild to painful. Day 8 I stopped taking any Effexor and increased the Pristiq to 100 mg as prescribed. This is day 11. I spent half the day in bed due to bad headache. Mood very low -- tearful. I took 2 Sudafed in case the headache was sinus-related. Did nothing. (Same amount of acetaminophen as 2 extra-strength tylenol.) This afternoon I ate breakfast and then had a coffee -- my headache suddenly settled with the coffee, but now my heart is pounding. Tired of my own negativity and symptoms. Tired of accomplishing nothing and feeling bad about it. The headache has been very sensitive to light. Mostly stronger on one side than the other. Typically strongest behind one eye and running behind one ear. Sometimes in back at the base of my skull. My questions are: Is ongoing headache likely related to stopping Effexor (and Strattera), in which case it will hopefully eventually stop? Or is this a side-effect of the Pristiq? (Or maybe coincidence, but I don't know that I've ever had a headache for at least 6 days before. Maybe.) Would one have Effexor withdrawal symptoms despite replacing it with Pristiq? For those with Pristiq headache side-effect, has it gone away? Do people experience Straterra withdrawal symptoms? Thanks. (PS I take 7 mg zopiclone for sleep each night.)